American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Lionel Thibault and Nadia Zlateva. Integrability of subdifferentials of directionally Lipschitz functions. Proc. Amer. Math. Soc. 133 (2005) 2939-2948. MR 2159772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Francesco S. De Blasi and Pando Gr. Georgiev. A random variational principle with application to weak Hadamard differentiability of convex integral functionals. Proc. Amer. Math. Soc. 129 (2001) 2253-2260. MR 1823907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Xiaoai Lin. On the independence of correspondences. Proc. Amer. Math. Soc. 129 (2001) 1329-1334. MR 1709761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mohammed Moussaoui and Alberto Seeger. Second-order subgradients of convex integral functionals. Trans. Amer. Math. Soc. 351 (1999) 3687-3711. MR 1487628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stanislaw Domachowski and Tadeusz Pruszko. An application of the Lefschetz fixed-point theorem to non-convex differential inclusions on manifolds. Proc. Amer. Math. Soc. 126 (1998) 1231-1236. MR 1443380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yeneng Sun. Integration of Correspondences on Loeb Spaces. Trans. Amer. Math. Soc. 349 (1997) 129-153. MR 1401529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nikolaos S. Papageorgiou. On the conditional expectation and convergence properties of random sets . Trans. Amer. Math. Soc. 347 (1995) 2495-2515. MR 1290728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Achille Basile. Finitely additive correspondences . Proc. Amer. Math. Soc. 121 (1994) 883-891. MR 1189742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Cichoń, A. Kharazishvili and B. Węglorz. On sets of Vitali's type . Proc. Amer. Math. Soc. 118 (1993) 1243-1250. MR 1151809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Burgess and Ashok Maitra. Nonexistence of measurable optimal selections . Proc. Amer. Math. Soc. 116 (1992) 1101-1106. MR 1120505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dimitrios A. Kandilakis. On the extension of multimeasures and integration with respect to a multimeasure . Proc. Amer. Math. Soc. 116 (1992) 85-92. MR 1091184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nikolaos S. Papageorgiou. Radon-Nikod\'ym theorems for multimeasures and transition multimeasures . Proc. Amer. Math. Soc. 111 (1991) 465-474. MR 1036989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nikolaos S. Papageorgiou. Weak convergence and weak compactness for multifunctions with values in a separable Banach space . Proc. Amer. Math. Soc. 109 (1990) 677-687. MR 1013978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Laczkovich. Closed sets without measurable matching . Proc. Amer. Math. Soc. 103 (1988) 894-896. MR 947676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Myjak and W. Zygadlewicz. Extension of random contractions . Proc. Amer. Math. Soc. 103 (1988) 951-955. MR 947689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Nikolaos S. Papageorgiou. Contributions to the theory of set valued functions and set valued measures . Trans. Amer. Math. Soc. 304 (1987) 245-265. MR 906815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Arrigo Cellina, Giovanni Colombo and Alessandro Fonda. Approximate selections and fixed points for upper semicontinuous maps with decomposable values . Proc. Amer. Math. Soc. 98 (1986) 663-666. MR 861771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nikolaos S. Papageorgiou. Representation of set valued operators . Trans. Amer. Math. Soc. 292 (1985) 557-572. MR 808737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marian Srebrny. Measurable selectors of ${\underline {\rm PCA}}$ multifunctions with applications. Memoirs of the AMS 52 (1984) MR 764317.
Book volume table of contents   

[20] S. Graf and G. Mägerl. Baire sections for group homomorphisms . Proc. Amer. Math. Soc. 85 (1982) 615-618. MR 660616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. D. Ioffe. Single-valued representation of set-valued mappings . Trans. Amer. Math. Soc. 252 (1979) 133-145. MR 534114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. Mägerl. A unified approach to measurable and continuous selections . Trans. Amer. Math. Soc. 245 (1978) 443-452. MR 511422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1